tot 50% korting in geselecteerde categorieën
The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine. Contains: Acetaminophen 250 mg Aspirin NSAID 250 mg Caffeine 65 mg Description: 30 Packets of 2 Caplets Quantity: 60/Box. Meer lezen
Blader door onze catalogus en vind het product dat u zoekt.
Lees alle verstrekte informatie door.
Kies de winkel die de meeste waarde biedt en volg de gegeven link.